MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION TRAPEZOID RX; LITHOTRIPTOR, BILIARY MECHANICAL

BOSTON SCIENTIFIC CORPORATION TRAPEZOID RX; LITHOTRIPTOR, BILIARY MECHANICAL
Model Number M00510880
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block e1: initial reporter city: (b)(6).Block h6: imdrf device code a0401 captures the reportable event of basket wire break.
 
Event or Problem Description
It was reported to boston scientific corporation that a trapezoid rx was used in the common bile duct during an endoscopic retrograde cholangiopancreatography (ercp) procedure on (b)(6) 2025.It was reported that during the procedure "the basket wire could be broken".The procedure was completed using another trapezoid rx.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
Block e1: initial reporter city: (b)(6).Block h2: additional information block b5 has been updated.Block h6: imdrf device code a0401 captures the reportable event of basket wire break.
 
Event or Problem Description
It was reported to boston scientific corporation that a trapezoid rx was used in the common bile duct during an endoscopic retrograde cholangiopancreatography (ercp) procedure on (b)(6) 2025.It was reported that during the procedure "the basket wire could be broken".The procedure was completed using another trapezoid rx.There were no patient complications as a result of this event.Additional information received on january 08, 2026 the tip of the basket was intentionally detached.
 
Additional Manufacturer Narrative
Block e1: initial reporter city: (b)(6).Block h6: imdrf device code a0401 captures the reportable event of basket wire break.Block h11: investigation results: the device was not returned for analysis; it was discarded; therefore, a technical analysis could not be performed.It was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.A risk review was completed and confirmed that the event of basket wire break was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Without proper evaluation of the device, it remains unknown the most probable causes that contributed to the event.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of unable to exclude device problem.
 
Event or Problem Description
It was reported to boston scientific corporation that a trapezoid rx was used in the common bile duct during an endoscopic retrograde cholangiopancreatography (ercp) procedure on (b)(6) 2025.It was reported that during the procedure "the basket wire could be broken".The procedure was completed using another trapezoid rx.There were no patient complications as a result of this event.Additional information received on january 08, 2026.The tip of the basket was intentionally detached.

Brand Name
TRAPEZOID RX
Common Device Name
LITHOTRIPTOR, BILIARY MECHANICAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23990984
Report Number3005099803-2026-00084
Device Sequence Number10523200
Product Code LQC
UDI-Device Identifier08714729296393
UDI-Public(01)08714729296393(17)260829(10)37335179
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/29/2026
Device Model NumberM00510880
Device Catalogue NumberM00510880
Device Lot Number0037335179
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2025
Supplement Date Received by Manufacturer01/08/2026
03/10/2026
Initial Report FDA Received Date01/07/2026
Supplement Report FDA Received Date02/03/2026
03/31/2026
Date Device Manufactured08/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown